Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 15, NWS Melbourne, FL

March 7, 20085 counties in Florida

NWS Melbourne, FL issued this red flag warning at Mar 7, 2008, 2:13 PM EST for 5 counties in Florida. It took effect at Mar 8, 2008, 12:00 PM EST. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 7, 2008, 2:13 PM EST (19:13 UTC)
In effect from
Mar 8, 2008, 12:00 PM EST
Expired
Mar 8, 2008, 6:00 PM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

What was reported inside it

TimeReportWhereRemark
Mar 8, 12:11 PM ESTNON-TSTM WND GST 41Daytona Beach, FL36 KNOTS FROM 260 DEGREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1005 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 071913
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
213 PM EST FRI MAR 7 2008

FLZ041-044>046-053-141-144-147-081100-
/O.UPG.KMLB.FW.A.0013.080308T1700Z-080308T2300Z/
/O.NEW.KMLB.FW.W.0015.080308T1700Z-080308T2300Z/
/O.NEW.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
213 PM EST FRI MAR 7 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

A VERY DRY AIRMASS AND GUSTY WINDS ARE EXPECTED BEHIND A COLD
FRONT SATURDAY AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO FALL TO
30-35 PERCENT AND WEST WINDS WILL BE 20 TO 25 MPH AND GUSTY.

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

$$

FLZ047-081100-
/O.UPG.KMLB.FW.A.0013.080308T1700Z-080308T2300Z/
/O.NEW.KMLB.FW.W.0015.080308T1700Z-080308T2300Z/
SOUTHERN BREVARD-
213 PM EST FRI MAR 7 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST SATURDAY.

A VERY DRY AIRMASS AND GUSTY WINDS ARE EXPECTED BEHIND A COLD
FRONT SATURDAY AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO FALL TO
30-35 PERCENT AND WEST WINDS WILL BE 20 TO 25 MPH AND GUSTY.

$$

FLZ058-081100-
/O.NEW.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
OKEECHOBEE-
213 PM EST FRI MAR 7 2008

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

$$
3 follow-up statements
000 
WWUS82 KMLB 081052
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
552 AM EST SAT MAR 8 2008

FLZ041-044>046-053-141-144-147-082300-
/O.CON.KMLB.FW.W.0015.080308T1700Z-080308T2300Z/
/O.CON.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
552 AM EST SAT MAR 8 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

A VERY DRY AIRMASS AND GUSTY WINDS ARE EXPECTED BEHIND A COLD
FRONT SATURDAY AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO FALL
TO 30-35 PERCENT AND WEST WINDS WILL BE 20 TO 25 MPH AND GUSTY.

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

$$

FLZ047-082300-
/O.CON.KMLB.FW.W.0015.080308T1700Z-080308T2300Z/
SOUTHERN BREVARD-
552 AM EST SAT MAR 8 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. 

A VERY DRY AIRMASS AND GUSTY WINDS ARE EXPECTED BEHIND A COLD
FRONT SATURDAY AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO FALL
TO 30-35 PERCENT AND WEST WINDS WILL BE 20 TO 25 MPH AND GUSTY.

$$

FLZ058-082300-
/O.CON.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
OKEECHOBEE-
552 AM EST SAT MAR 8 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

$$
000 
WWUS82 KMLB 081529 AAA
RFWMLB

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1029 AM EST SAT MAR 8 2008

FLZ041-044>046-053-141-144-147-082300-
/O.CON.KMLB.FW.W.0015.080308T1700Z-080308T2300Z/
/O.CON.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
1029 AM EST SAT MAR 8 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

A VERY DRY AIRMASS WITH STRONG AND GUSTY WINDS ARE EXPECTED
BEHIND A COLD FRONT THIS AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO
FALL TO 30 TO 35 PERCENT AND WEST WINDS WILL BE 25 TO 30 MPH WITH
OCCASIONAL GUSTS TO AROUND 40 MPH.

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

$$

FLZ047-082300-
/O.CON.KMLB.FW.W.0015.080308T1700Z-080308T2300Z/
SOUTHERN BREVARD-
1029 AM EST SAT MAR 8 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

A VERY DRY AIRMASS WITH STRONG AND GUSTY WINDS ARE EXPECTED
BEHIND A COLD FRONT THIS AFTERNOON. RELATIVE HUMIDITY IS EXPECTED TO
FALL TO 30 TO 35 PERCENT AND WEST WINDS WILL BE 25 TO 30 MPH WITH
OCCASIONAL GUSTS TO AROUND 40 MPH.

$$

FLZ058-082300-
/O.CON.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
OKEECHOBEE-
1029 AM EST SAT MAR 8 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

$$
000 
WWUS82 KMLB 082316
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
616 PM EST SAT MAR 8 2008

FLZ041-044>046-053-141-144-147-091000-
/O.EXP.KMLB.FW.W.0015.000000T0000Z-080308T2300Z/
/O.CON.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
616 PM EST SAT MAR 8 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING HAS EXPIRED. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND
72 HOURS.

$$

FLZ047-090030-
/O.EXP.KMLB.FW.W.0015.000000T0000Z-080308T2300Z/
SOUTHERN BREVARD-
616 PM EST SAT MAR 8 2008

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 


$$

FLZ058-091000-
/O.CON.KMLB.FW.A.0014.080309T1700Z-080309T2300Z/
OKEECHOBEE-
616 PM EST SAT MAR 8 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE POSSIBLE
ON SUNDAY AFTERNOON.

$$

KELLY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Mar 7, 9:47 AM EST, 4 hours 26 minutes earlier.

Area forecast discussion, Mar 7, 9:47 AM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
947 AM EST FRI MAR 7 2008

.DISCUSSION...

...CHANCE FOR SIGNIFICANT SEVERE WEATHER THIS AFTERNOON/EVENING...

TODAY/TONIGHT...STRONG SQUALL LINE IN THE PROCESS OF DEVELOPING
SOUTHWESTWARD FROM THE FLORIDA BIG BEND REGION INTO THE
CENTRAL/SOUTH CENTRAL GULF.  NORTHERN PORTION OF THE LINE HAS BEEN
RACING EAST AT 40 KNOTS OR GREATER.  SOUTHERN PORTION IS LAGGING
BACK BUT SHOULD ACCELERATE EASTWARD AS VIGOROUS TROUGH ALOFT ALONG
THE WEST GULF COAST CATCHES UP WITH LINE.

PRESENTLY THE ENTIRE AREA HAS A SLIGHT RISK OF SEVERE WEATHER BUT
GIVEN THE STRENGTH OF THE LOW LEVEL JET ON THE 12Z SOUNDINGS AND
MODEL FORECASTS SHOWING 850 MB WINDS OF 50-60 KNOTS ACROSS NORTHERN
PORTIONS DURING THE AFTERNOON...WE HAVE CONCERNS THAT THIS COULD BE
A SIGNIFICANT SEVERE WEATHER EVENT.

TIMING IS TRICKY AS NORTHERN PORTION OF LINE SHOULD PASS ACROSS THE
NORTH AND NORTH CENTRAL PENINSULA LATE THIS MORNING INTO THE EARLY
AFTERNOON AND BRING A RISK OF SEVERE WEATHER.  THE SOUTH HALF OF THE
AREA WILL HEAT UP INTO THE MID 80S WHICH WILL CONTINUE TO FUEL THE
LINE THROUGH THE AFTERNOON AND EVENING. THE SEVERE WEATHER THREAT
SHOULD LAST TO AROUND MIDNIGHT.

ADDITIONALLY...ISOLATED TO SCATTERED CELLS ARE EXPECTED TO FORM
AHEAD OF THE LINE DURING DAYTIME HEATING.  WITH SURFACE DEW POINTS
AROUND 70...MAX TEMPS IN THE MID 80S AND IMPRESSIVE LOW LEVEL
SHEAR...SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE.

WE WILL BE TWEAKING UP THREATS IN THE HAZARDOUS WEATHER OUTLOOK WITH
THE GREATEST EMPHASIS ON THE NORTH HALF.  BASED ON RADAR TRENDS WILL
ALSO HAVE TO BUMP UP POPS TODAY TO LIKELY IN THE NORTH.  WITH GOOD
AFTERNOON INSTABILITY WILL ALSO BUMP UP SOUTH POPS TO SCATTERED.

PEOPLE ACROSS EAST CENTRAL FLORIDA SHOULD STAY TUNED FOR THE LATEST
UPDATES ON THIS DEVELOPING SEVERE WEATHER THREAT.

&&

.AVIATION...APPROACHING LINE WILL BRING A THREAT OF SEVERE WEATHER
TODAY/TONIGHT.  THESE STORMS SHOULD AFFECT THE FAR NORTH BY AROUND
MIDDAY THEN SHIFT TO SOUTHERN SECTIONS IN THE EVENING AND OVERNIGHT.
ISOLATED FAST MOVING CELLS MAY AFFECT CENTRAL/SOUTHERN SECTIONS
DURING DAYTIME HEATING.  STRONG LOW LEVEL WINDS WILL PRODUCE WIND
GUSTS OF 25-30 KNOTS OUTSIDE OF STORMS THROUGH LATE THIS AFTERNOON.

&&

.MARINE...POOR BOATING CONDITIONS ALREADY EXIST AND THIS IS HANDLED
WELL IN THE FORECAST.  STRONG/SEVERE STORMS WILL ALSO IMPACT THE
WATERS THIS AFTERNOON AND EVENING.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST THIS
     AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR COASTAL VOLUSIA-INLAND
     VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

     TORNADO WATCH 104 IN EFFECT UNTIL NOON TODAY FOR LAKE-VOLUSIA.

AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM EST SATURDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 5 PM EDT SUNDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

LASCODY/SEDLOCK/CRISTALDI
Hazardous weather outlook, Mar 7, 9:54 AM EST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
954 AM EST FRI MAR 7 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-072200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
954 AM EST FRI MAR 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...SIGNIFICANT STRONG TO SEVERE STORMS POSSIBLE EARLY THIS AFTERNOON
INTO THIS EVENING ACROSS THE INTERSTATE FOUR CORRIDOR
NORTHWARD...WITH STRONG TO SEVERE STORMS SPREADING SOUTHWARD AND
INCREASING IN COVERAGE TONIGHT...

...THUNDERSTORM IMPACT...
A STRONG UPPER DISTURBANCE AND ASSOCIATED STRONG COLD FRONT MOVING
ACROSS THE GULF OF MEXICO WILL LEAD TO THE DEVELOPMENT OF A LOW
PRESSURE CENTER ACROSS THE FLORIDA PANHANDLE EARLY ON TODAY.
SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO
MOVE INTO THE AREA THIS AFTERNOON...MOST NUMEROUS IN COVERAGE FROM
METRO ORLANDO NORTHWARD. STRONG JET STREAM WINDS MOVING ACROSS NORTH
FLORIDA WILL LEAD TO INCREASING COVERAGE OF STORMS LATE TONIGHT INTO
EARLY SATURDAY MORNING AS THE COLD FRONT SWEEPS TOWARD THE REGION
FROM THE GULF OF MEXICO.

ADDITIONAL STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG THE
SPACE AND TREASURE COASTS THIS AFTERNOON DUE TO HEATING AND STRONG
INSTABILITY AND MOVE OFFSHORE. DAMAGING STRAIGHT LINE WINDS WILL BE
THE PRIMARY THREAT BUT A LOW TO MODERATE THREAT FOR BOTH HAIL AND
ISOLATED TORNADOES EXISTS. PERSONS IN EAST CENTRAL FLORIDA SHOULD
STAY ALERT OF THE WEATHER THIS AFTERNOON AND INTO THIS EVENING AND
BE PREPARED TO QUICKLY TAKE SHELTER INDOORS SHOULD STORMS APPROACH
YOUR LOCATION.

...FLOOD IMPACT...
A LONG FETCH OF DEEP MOISTURE WILL LEAD TO THE POTENTIAL FOR HEAVY
RAIN...ESPECIALLY ACROSS OSCEOLA COUNTY AND THE SPACE COAST NORTH
TO METRO ORLANDO...LAKE AND VOLUSIA COUNTIES. STRONGER STORMS WILL
BE CAPABLE OF PRODUCING ONE TO TWO INCHES OF RAINFALL IN A SHORT
TIME...LEADING TO STANDING WATER AND HAZARDOUS DRIVING CONDITIONS ON
ROADS. PLACES THAT RECEIVED HEAVY RAINFALL OVER THE PAST 24 HOURS
NOT MENTIONED ABOVE WILL ALSO SEE THE THREAT OF MINOR FLOODING FROM
AFTERNOON AND EVENING HEAVY THUNDERSTORMS.

...HIGH WIND IMPACT...
SOUTH WINDS WILL INCREASE TO 20 TO 25 MPH AND GUSTY WITH OCCASIONAL
GUSTS OF 35 MPH TODAY. THE STRONG AND GUSTY WINDS WILL CREATE ROUGH
AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL
WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL
CRAFT.

...MARINE THUNDERSTORM GUST IMPACT...
STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE COASTAL WATERS
THIS AFTERNOON AS STORMS DEVELOP AND PUSH OFFSHORE. LATER THIS
EVENING AND OVERNIGHT STRONG TO SEVERE STORMS WILL BE POSSIBLE AS A
STRONG SQUALL LINE PUSHES OFFSHORE FROM THE MAINLAND AS A COLD FRONT
APPROACHES CENTRAL FLORIDA FROM THE WEST.

...WATERSPOUT IMPACT...
LOW LEVEL WINDS WILL FAVOR THE POTENTIAL FOR THE DEVELOPMENT OF A
BRIEF WATERSPOUT IN THE COASTAL ZONE. THE WATERSPOUT HAZARD WILL BE
MOST PROMINENT THIS AFTERNOON AND EARLY EVENING FROM CAPE CANAVERAL
NORTHWARD...THOUGH A SECONDARY THREAT WILL EXIST FROM DEVELOPING
AFTERNOON STORMS SOUTH OF THE CAPE THROUGH THE TREASURE COAST.

...WIND AND SEA IMPACT...
SOUTH WINDS WILL INCREASE TO 20 KNOTS AND GUSTY NEAR SHORE AND 20 TO
25 KNOTS OFFSHORE TODAY. SEAS WILL BUILD UP TO 6 TO 8 FEET OVER THE
OFFSHORE WATERS INTO TONIGHT. OCCASIONAL GUSTS TO GALE FORCE WILL BE
POSSIBLE ACROSS THE OFFSHORE WATERS TONIGHT OUTSIDE OF STRONG
CONVECTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
WINDY AND DRY CONDITIONS WILL DEVELOP ON SATURDAY AFTER THE PASSAGE
OF A STRONG COLD FRONT. THERE WILL BE A HIGH WILD FIRE DANGER DUE TO
GUSTY WINDS AND RELATIVE HUMIDITY IN THE AFTERNOON. LOW RELATIVE
HUMIDITY CONCERNS WILL CONTINUE ACROSS MUCH OF EAST CENTRAL FLORIDA
AGAIN ON SUNDAY.

TEMPERATURES WILL BE QUITE COOL SATURDAY NIGHT AS MID TO UPPER
30S ARE EXPECTED OVER MUCH OF INLAND CENTRAL FLORIDA BY DAYBREAK
SUNDAY. HAZARDOUS BOATING CONDITIONS WILL PERSIST OFFSHORE OVER
THE ATLANTIC WATERS INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS NETWORKS ARE REQUESTED TO MONITOR THE WEATHER AND SELF
ACTIVATE IF NEEDED...ESPECIALLY FROM POINTS...LAKE...ORANGE AND
NORTHERN BREVARD COUNTIES NORTHWARD. THIS THREAT WILL SPREAD
SOUTHWARD LATE THIS AFTERNOON AND THROUGH THE OVERNIGHT PERIOD.

PENDERGRAST/SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:35 AM ESTTornado WarningMLBOrange25 min
Mar 7, 4:23 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia14 hr
Mar 7, 4:37 AM ESTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia10 hr
Mar 7, 2:13 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia37 hr
Mar 7, 3:14 PM ESTSpecial Marine WarningMLB91 min
Mar 7, 3:25 PM ESTSevere Thunderstorm WarningMLBVolusia50 min
Mar 7, 3:55 PM ESTTornado WarningMLBVolusia20 min
Mar 7, 4:03 PM ESTSevere Thunderstorm WarningMLBSeminole, Volusia57 min
Mar 7, 4:38 PM ESTSpecial Marine WarningMLB97 min

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.